Alert archive / Nebraska / Red Flag Warnings in 2013

Red Flag Warning 2, NWS Hastings, NE

March 18, 20137 counties in Nebraska; 4 counties in Kansas

NWS Hastings, NE issued this red flag warning at Mar 18, 2013, 3:24 AM CDT for 7 counties in Nebraska; 4 counties in Kansas. It took effect at Mar 18, 2013, 2:00 PM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 18, 2013, 3:24 AM CDT (08:24 UTC)
In effect from
Mar 18, 2013, 2:00 PM CDT
Expired
Mar 18, 2013, 7:00 PM CDT
In force
5 hr
Issued by
NWS Hastings, NE

Counties Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Dawson County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Harlan County, NE, Kearney County, NE, Phelps County, NE

The radar

The Grand Island radar (KUEX), 78 km from the middle of the area, began a volume at 08:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.4 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2013-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2013-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 330 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
996 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
330 m²/s²
0-3 km storm-relative helicity
405 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

204 
WWUS83 KGID 180824
RFWGID

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
324 AM CDT MON MAR 18 2013

KSZ005-006-017-018-NEZ060-072-073-082-083-181700-
/O.UPG.KGID.FW.A.0002.130318T1800Z-130319T0000Z/
/O.NEW.KGID.FW.W.0002.130318T1900Z-130319T0000Z/
PHILLIPS-SMITH-ROOKS-OSBORNE-DAWSON-GOSPER-PHELPS-FURNAS-HARLAN-
324 AM CDT MON MAR 18 2013

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM
CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 005...006...017...018...060...072...073...082 AND
083...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM 2 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. THE FIRE
WEATHER WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 005 PHILLIPS... 
  FIRE WEATHER ZONE 006 SMITH...FIRE WEATHER ZONE 017 ROOKS AND 
  FIRE WEATHER ZONE 018 OSBORNE. IN NEBRASKA...FIRE WEATHER ZONE 
  060 DAWSON...FIRE WEATHER ZONE 072 GOSPER...FIRE WEATHER ZONE 
  073 PHELPS...FIRE WEATHER ZONE 082 FURNAS AND FIRE WEATHER 
  ZONE 083 HARLAN.

* WINDS...NORTHWEST AT 20 TO 25 MPH WITH GUSTS TO AROUND 35 MPH.

* RELATIVE HUMIDITY...BETWEEN 15 AND 20 PERCENT.

* IMPACTS...THESE CONDITIONS WILL ALLOW FOR EXPLOSIVE FIRE 
  GROWTH AND MAKE ANY FIRES THAT DEVELOP VERY DIFFICULT TO 
  CONTAIN. USE CAUTION WHEN CONDUCTING ACTIVITIES WHICH COULD 
  RESULT IN A FIRE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

NEZ074-084-181700-
/O.NEW.KGID.FW.W.0002.130318T1900Z-130319T0000Z/
KEARNEY-FRANKLIN-
324 AM CDT MON MAR 18 2013

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM
CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 074 AND 084...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM 2 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING.

* AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 074 KEARNEY 
  AND FIRE WEATHER ZONE 084 FRANKLIN.

* WINDS...NORTHWEST AT 20 TO 25 MPH WITH GUSTS TO AROUND 35 MPH.

* RELATIVE HUMIDITY...AROUND PERCENT.

* IMPACTS...THESE CONDITIONS WILL ALLOW FOR EXPLOSIVE FIRE 
  GROWTH AND MAKE ANY FIRES THAT DEVELOP VERY DIFFICULT TO 
  CONTAIN. USE CAUTION WHEN CONDUCTING ACTIVITIES WHICH COULD 
  RESULT IN A FIRE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

HALBLAUB
2 follow-up statements
409 
WWUS83 KGID 181639
RFWGID

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
1139 AM CDT MON MAR 18 2013

KSZ005-006-017-018-NEZ060-072>074-082>084-190000-
/O.CON.KGID.FW.W.0002.130318T1900Z-130319T0000Z/
PHILLIPS-SMITH-ROOKS-OSBORNE-DAWSON-GOSPER-PHELPS-KEARNEY-FURNAS-
HARLAN-FRANKLIN-
1139 AM CDT MON MAR 18 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 005...
006...017...018...060...072...073...074...082...083 AND 084...


* AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 005 PHILLIPS... 
  FIRE WEATHER ZONE 006 SMITH...FIRE WEATHER ZONE 017 ROOKS AND 
  FIRE WEATHER ZONE 018 OSBORNE. IN NEBRASKA...FIRE WEATHER ZONE 
  060 DAWSON...FIRE WEATHER ZONE 072 GOSPER...FIRE WEATHER ZONE 
  073 PHELPS...FIRE WEATHER ZONE 074 KEARNEY...FIRE WEATHER ZONE 
  082 FURNAS...FIRE WEATHER ZONE 083 HARLAN AND FIRE WEATHER 
  ZONE 084 FRANKLIN.

* WIND...FROM THE NORTHWEST AT AROUND 20 MPH...GUSTING TO AROUND
  30 MPH AT TIMES.

* RELATIVE HUMIDITY...GENERALLY RANGING BETWEEN 15 AND 20 PERCENT.

* IMPACTS...THESE CONDITIONS WILL PROMOTE EXPLOSIVE FIRE GROWTH
  AND MAY MAKE FIRES DIFFICULT TO CONTAIN.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

BRYANT
350 
WWUS83 KGID 182344
RFWGID

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
644 PM CDT MON MAR 18 2013

KSZ005-006-017-018-NEZ060-072>074-082>084-190045-
/O.EXP.KGID.FW.W.0002.000000T0000Z-130319T0000Z/
PHILLIPS-SMITH-ROOKS-OSBORNE-DAWSON-GOSPER-PHELPS-KEARNEY-FURNAS-
HARLAN-FRANKLIN-
644 PM CDT MON MAR 18 2013

...RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING FOR WIND
AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 005...006...
017...018...060...072...073...074...082...083 AND 084...

HUMIDITY HAS INCREASED TO ABOVE 20 PERCENT AND WIND SPEEDS
CONTINUE TO DECREASE...THEREFORE...THE RED FLAG WARNING WILL BE
ALLOWED TO EXPIRE.

$$

HEINLEIN

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this red flag warning went out at Mar 18, 12:42 AM CDT, 2 hours 42 minutes earlier.

Area forecast discussion, Mar 18, 12:42 AM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
1242 AM CDT MON MAR 18 2013

.UPDATE...
ISSUED AT 1242 AM CDT MON MAR 18 2013

SEVERAL ADJUSTMENTS HAVE BEEN MADE PRIMARILY TO POPS AND WX AS
PCPN EXITS THE FCST AREA. THE R TEMPORARILY MIXED WITH AND
CHANGED TO S NEAR THE HWY 281 CORRIDOR WITHIN THE HEAVIER PCPN
ELEMENTS. THE STEADIEST R WILL EXIT HWY 81 CORRIDOR /YORK-HEBRON/
WITHIN THE HR. THERE ARE A COUPLE VERY LGT SHWRS THAT WILL PASS
THRU AREAS N OF I-80...IMMEDIATELY AHEAD OF THE COLD FRONT.

THE FRONT IS JUST ENTERING THE NW FRINGE OF THE FCST AREA...IN
VALLEY AND DAWSON COUNTIES. IMPRESSIVE 3 HR PRES RISES OF 5-7 MB
BEHIND THE FRONT AND WINDS ARE HIGHER THAN ANY GUIDANCE...GUSTING
27-37 KTS. SO MANUALLY INCREASED WINDS THRU DAWN AS THE FRONT
MOVES THRU.

TEMPS/DWPTS NEEDED LITTLE ADJUSTMENT.

UPDATE ISSUED AT 1053 CDT SUN MAR 17 2013

ADJUSTED THE TIMING OF PRECIPITATION AND CHANCES AS THE BAND OF
LIGHT RAIN AND SNOW TREKS EAST.

UPDATE ISSUED AT 822 PM CDT SUN MAR 17 2013

UPDATED THE FORECAST TO HONE IN ON LATEST PRECIPITATION
CONFIGURATION...WHICH IS A BIT COMPLICATED. USED THE EXTRAPOLATION
TOOL TO ANTICIPATE TIMING AND CHANCES OF PRECIPITATION. LOOKS LIKE
THIS SHOULD BE MAINLY RAIN WITH SOME SNOW POSSIBLE...WITH LITTLE
OR NO SNOW ACCUMULATION...AND NOT MUCH LIQUID ACCUMULATION EITHER.

&&

.SHORT TERM...(TONIGHT THROUGH MONDAY)
ISSUED AT 400 PM CDT SUN MAR 17 2013

PRIMARY CONCERNS IN
THE SHORT TERM WILL BE PRECIPITATION CHANCES AND TYPE TONIGHT ALONG
WITH WINDS AND FIRE WEATHER CONCERNS ON MONDAY.

CURRENT WATER VAPOR IMAGERY ALONG WITH UPPER AIR DATA SHOWS ZONAL
FLOW CONTINUES ACROSS MUCH OF THE CONUS WITH EMBEDDED SHORT WAVES
LIKE THE ONE THAT GAVE THE SOUTHERN PART OF OUR CWA SOME PRECIP LAST
NIGHT MOVING THROUGH THE FLOW.  VISIBLE IMAGERY NOTING THAT STRATUS
DECK THAT ENCOMPASSED THE CWA THIS MORNING HAS BEEN SLOW TO ERODE
BUT WE ARE FINALLY SEEING SOME BREAKS ON THE EASTERN SIDE AND
TOWARDS THE SOUTHWEST. THE NEXT SHORT WAVE TROUGH LOOKS A LITTLE
MORE ROBUST AND IS SPORTING 50 TO 100 METER HEIGHT FALLS WITH IT. BY
NOON IT WAS LOCATED FROM EAST CENTRAL MONTANA TO WRN COLORADO AND
WAS MOVING ALONG AT A PRETTY GOOD CLIP. AT THE SURFACE...A 997 MB
LOW WAS LOCATED OVER EXTREME NORTHEAST WYOMING WITH A 1028 MB HIGH
PRESSURE SITUATED OVER THE NORTHERN GREAT LAKES REGION. THIS HAS
CREATED A DECENT PRESSURE GRADIENT ACROSS THE CENTRAL PLAINS AND
RESULTED IN STRENGTHENING SOUTHERLY WINDS. REGIONAL RADAR LOOP
SHOWING LIGHT PRECIPITATION ACROSS SOUTHERN SDAK INTO WESTERN NEB
MOVING EAST NORTHEAST AROUND 35 KT.

CURRENT FORECAST HAS CHANCE OF THUNDER IN THE FAR WESTERN CWA LATE
THIS AFTERNOON. INSTABILITY PROGS DO NOT LOOK VERY IMPRESSIVE WITH
THE MOST ROBUST MODELS SHOWING PERHAPS 100 J/KG OF CAPE THERE. 4KS
WRF DOES HINT AT SLIDING SOME CONVECTION FROM WRN NEBRASKA INTO OUR
WESTERN CWA LATE THIS AFTERNOON BUT COMPARING MODEL OUTPUT WITH
REALITY AT 18Z...IT LOOKS TO BE A LITTLE OVERDONE. WILL WATCH IT THE
NEXT FEW HOURS.

OTHERWISE SHORTWAVE SWEEPS THROUGH THIS EVENING WITH THE BEST
FORCING IN THE NORTHERN PART OF THE CWA INTO THE DAKOTAS. WITH SPEED
OF THE SYSTEM THINK IT WILL BE THROUGH MOST OF THE CWA BY 09Z. FOR
THE MOST PART WENT WITH A RAIN SNOW MIX AS FORECAST SOUNDINGS FROM
SEVERAL MODELS NOT CLEAR ON PRECIPITATION TYPE.

WILL CLEAR OUT RAPIDLY OVERNIGHT AND MONDAY WE END UP WITH WIND
ISSUES. AGAIN THE STRONGEST WINDS SHOULD BE IN THE NORTHERN PART OF
THE CWA AS THE SURFACE LOW WILL BE NORTHEAST. WILL HOVER NEAR
ADVISORY CRITERIA IN THE NORTH BUT MAY STAY JUST BELOW.  FIRE
WEATHER NOT AS EASY AS WE SHOULD BE ABOVE 20 MPH DURING THE
AFTERNOON BUT DEWPOINTS MORE DIFFICULT TO PIN DOWN.  WILL LOOK AT A
FEW FINAL PARAMETERS AND COORDINATE WITH NEIGHBORING OFFICES BEFORE
MAKING ANY DECISIONS ON FIRE WEATHER HEADLINES.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 400 PM CDT SUN MAR 17 2013

DRY AND BREEZY CONDITIONS ARE EXPECTED FOR TUESDAY...WHICH IS
LOOKING UP TO BE THE WARMEST DAY OF THE WEEK. WITH AMPLE SUNSHINE
AND DEEP MIXING EXPECTED BEHIND A WEAK COLD FRONT THAT IS
FORECAST TO CROSS THE AREA TUESDAY MORNING...EXPECT ANOTHER BREEZY
DAY ACROSS THE REGION. WITH A NORTHWESTERLY DOWN SLOPE COMPONENT
TO THESE WINDS...EXPECT TEMPERATURES TUESDAY TO WARM NEAR OR EVEN
SLIGHTLY ABOVE SEASONAL NORMS BY TUESDAY AFTERNOON. IN
ADDITION...WITH DEEP MIXING...EXPECT DRIER AIR ALOFT TO BE MIXED
DOWN AND FOR RELATIVE HUMIDITIES TO PLUMMET BY EARLY
AFTERNOON...WHICH WILL ONCE AGAIN RESULT IN ELEVATED FIRE WEATHER
CONCERNS ACROSS THE LOCAL AREA.

THEREAFTER...A BACKDOOR COLD FRONT IS EXPECTED TO EXTEND ACROSS
THE LOCAL AREA FOR WEDNESDAY AND THURSDAY...BEFORE SURGING
SOUTHWARD LATE IN THE WEEK. THIS WILL BRING UNSEASONABLY COLD AIR
ACROSS THE FORECAST AREA LATE IN THE WEEK...WITH HIGHS POSSIBLY
STRUGGLING TO REACH FREEZING IN SPOTS THURSDAY AND FRIDAY
AFTERNOONS. AT THE SAME TIME...MODELS ARE NOW TRYING TO CUTOFF A
500 MB LOW TO OUR NORTH LATE IN THE WEEK...ALBEIT THE TIMING AND
PLACEMENT OF THIS LOW VARIES CONSIDERABLY IN GUIDANCE. BUT EITHER
WAY...WITH ISENTROPIC LIFT INCREASING AHEAD OF THIS UPPER LEVEL
DISTURBANCE WEDNESDAY EVENING INTO THURSDAY...COULD SEE THE
DEVELOPMENT OF SOME LIGHT SNOWFALL ACROSS THE LOCAL AREA BY
THURSDAY MORNING...WITH ADDITIONAL FORCING IN THE UPPER LEVELS
REALIZED AS THE TROUGH AXIS CROSSES THE LOCAL AREA THURSDAY NIGHT
INTO FRIDAY. WHILE THE BEST LIFT AND MODELED QPF TOTALS ARE
INDICATED JUST SOUTH OF THE LOCAL AREA...STILL PRETTY GOOD
CONSENSUS SPREADING SOME PRECIPITATION ACROSS THE ENTIRE FORECAST
AREA THURSDAY INTO FRIDAY AS THE ATMOSPHERE SATURATES.

AS THE AFOREMENTIONED UPPER LEVEL DISTURBANCE TRANSITIONS FURTHER
EAST OVER NEXT WEEKEND...NORTHWESTERLY FLOW ALOFT IS EXPECTED TO
CONTINUE...WITH ADDITIONAL WEAK PERTURBATIONS POSSIBLY CLIPPING
THE LOCAL AREA. GIVEN THE UNCERTAINTY IN TIMING AND STRENGTH OF
ANY PERTURBATIONS NEXT WEEKEND...KEPT WITH A DRY FORECAST FOR BOTH
SATURDAY AND SUNDAY...WITH CONTINUED COOL TEMPERATURES AS THE
UNSEASONABLE COOL CANADIAN AIRMASS ACROSS THE CENTRAL PLAINS IS
FORECAST TO REMAIN IN PLACE THROUGH EARLY NEXT WEEK.

&&

.AVIATION...(FOR THE 06Z TAF THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1053 CDT SUN MAR 17 2013

CEILINGS WILL BE TOUGH TO CALL FOR THE FIRST FEW HOURS AS A LINE
OF PRECIPITATION MOVES EAST...THEN CONDITIONS SHOULD IMPROVE...BUT
WIND WILL PICK UP WITH INCREASED MIXING ON MONDAY...AND THEN
DECREASE NEAR SUNSET.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...FIRE WEATHER WATCH FROM THIS AFTERNOON THROUGH THIS EVENING FOR
     NEZ060-072-073-082-083.

KS...FIRE WEATHER WATCH FROM THIS AFTERNOON THROUGH THIS EVENING FOR
     KSZ005-006-017-018.

&&

UPDATE...HALBLAUB
SHORT TERM...EWALD
LONG TERM...ROSSI
AVIATION...HEINLEIN
Hazardous weather outlook, Mar 17, 9:16 PM CDT, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
916 PM CDT SUN MAR 17 2013

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
181215-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
916 PM CDT SUN MAR 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

GUSTY NORTHWEST WINDS COMBINED WITH LOW HUMIDITY LEVELS WILL
RESULT IN ELEVATED FIRE DANGERS BOTH MONDAY AND TUESDAY
AFTERNOONS...MAINLY ALONG AND WEST OF HIGHWAY 281. FOR MONDAY
AFTERNOON...A FIRE WEATHER WATCH IS IN EFFECT FOR AREAS ALONG AND
WEST OF A LINE FROM NEAR LEXINGTON NEBRASKA TO OSBORNE KANSAS.

A DEVELOPING WINTER STORM IS EXPECTED TO CROSS THE PLAINS
THURSDAY THROUGH FRIDAY. WITH A VERY COLD AIRMASS IN
PLACE...ACCUMULATING SNOWFALL WILL BE POSSIBLE WITH THIS SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

HEINLEIN

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 3:42 AM CDTWind AdvisoryGIDGreeley, Howard, Nance, Sherman, Valley13 hr

Nearby

Red Flag Warnings in Nebraska, 2013Red Flag Warnings in Kansas, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.